MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115320
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 04/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.Per medical records review, about 6 months post implant of 3dmax mesh, patient was diagnosed with a hernia recurrence.Hernia recurrence is a known inherent risk of surgery.The instructions-for-use supplied with the device list hernia recurrence as a possible complication.To date, this is the only reported complaint for this manufacturing lot.Note, the date of event (15-apr-2017) is considered to be a best estimate.This mdr represents the 3dmax mesh (device #2).An additional supplemental mdr was submitted to represent the 3dmax mesh (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided by patient's attorney: (b)(6) 2016 - patient underwent laparoscopic bilateral inguinal hernia repair with the implant of two 3dmax meshes (device #1 & #2).Per operative notes, ¿sac was dissected completely and repaired with 3dmax meshes." (b)(6) 2017 - patient underwent ultrasound which suggest bilateral indirect inguinal hernia larger on the right side than left.(b)(6) 2017 - patient had pressure on groin without any pain and there was no evidence of hernia.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20046305
Report Number1213643-2024-00417
Device Sequence Number7955643
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758(17)200828(10)HUZH0090
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Catalogue Number0115320
Device Lot NumberHUZH0090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale